# SDR DJFA2011044

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N706LX
- Make and model: Cessna 750
- Aircraft serial: 7500073
- Aircraft time: 9,653 hours, 5,965 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2006070931A
- Condition: Burned
- Location: Cabin Air
- Part time: 2,170 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED A BURNING ODOR FROM THE AIR DISTRIBUTION SYS IN FLIGHT.  TROUBLESHOOTING REVEALED THAT THE ODOR WAS IN THE AFT AIR CYCLE MACHINE.  MX REPLACED THE AIR CYCLE MACHINE.
